# SDR UIEA2020010600009

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,177 hours, 19,866 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, LH DUCT PRESSURE LOW, READING 5 PSI UNTIL LARGE ADVANCEMENT OF THRUST INCREASED DUCT PRESSURE TO NORMAL.( PERFORMED OPERATIONAL TEST OF AIR SUPPLY SYS PRESS INDICATING SYS IAW AMM 36-21-00. OPS CHK GOOD. )
